# SDR 20010327CW013

- Difficulty date: February 20, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N477KM
- Make and model: Cessna 550
- Aircraft serial: 5500353
- Engine: Pwa JT15D4
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 40010027
- Part serial: 4572
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BEACON NOT OSCILLATING.  FOUND LAMPS INSTALLED INCORRECTLY AND CANTED SIDEWAYS, LAMPS RUBBED AND GROUND ON GLASS.  GEARS OR MOTOR WORN OUT.
